# SDR ZW0A0306002

- Difficulty date: July 12, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 13,376 hours, 4,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148553
- Condition: Deformed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE GIRT BAR LEAF RETENTION SPRINGS WERE REPLACED ACCOUNT DEFORMED AT THE L1, L4, AND R4 DOORS.
